Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topology of quaternionic manifolds


Author: Vivian Yoh Kraines
Journal: Trans. Amer. Math. Soc. 122 (1966), 357-367
MSC: Primary 53.80; Secondary 57.31
DOI: https://doi.org/10.1090/S0002-9947-1966-0192513-X
MathSciNet review: 0192513
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Berger, Sur les groupes d'holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955), 279-330. MR 0079806 (18:149a)
  • [2] S. S. Chern, On a generalization of Kähler geometry, Algebraic Geometry and Topology, A Symposium in honor of S. Lefschetz, Princeton, N. J., 1957. MR 0087172 (19:314d)
  • [3] -, Complex manifolds, Instituto de Fisca e Matematica, Universidade do Recife, 1959. MR 0111055 (22:1920)
  • [4] C. Chevalley, Lie groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [5] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [6] W. V. D. Hodge, The theory and application of harmonic integrals, Cambridge Univ. Press, New York, 1952. MR 0051571 (14:500b)
  • [7] W. Klingenberg, Manifolds with restricted conjugate locus, Ann. of Math. 78 (1963), 527-547. MR 0159289 (28:2506)
  • [8] -, Manifolds with restricted conjugate locus. II, Ann. of Math. 80 (1964), 330-339. MR 0165467 (29:2749)
  • [9] S. Kobayashi, Topology of positively pinched Kaehler manifolds, Tohoku Math. J. 15 (1963), 121-139. MR 0154235 (27:4185)
  • [10] W. Klingenberg and K. Nomizu, Foundations of differential geometry, Vol. I, Interscience, (New York, 1963. MR 0152974 (27:2945)
  • [11] K. Nomizu, Invariant affine connections in homogeneous spaces, Amer. J. Math. 76 (1954), 33-65. MR 0059050 (15:468f)
  • [12] J. Simons, On the transitivity of holonomy systems, Ann. of Math. 76 (1962), 213-234. MR 0148010 (26:5520)
  • [13] A. Weil, Introduction à l'étude des variétés Kähleriennes, Hermann, Paris, 1958. MR 0111056 (22:1921)
  • [14] -, Théorème fondamental de Chern en géométrie riemannienne, Séminaire Bourbaki, 14e année, 1961/1962, No. 239.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.80, 57.31

Retrieve articles in all journals with MSC: 53.80, 57.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0192513-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society